MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
With all the available information, boston scientific concludes that the cause of the patient experiencing inadequate stimulation and undergoing a lead extension replacement procedure could not be confirmed.The device was not returned therefore device analysis could not be performed.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The device was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the device's instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states loss of therapy effectiveness, return or worsening of tremor, and lead or extension fracture as potential risks associated with the use of the deep brain stimulation (dbs) device, including loss of therapeutic effect or diminished stimulation, worsening of symptoms, and device components may break or fracture.Based on all available information, engineers are not able to confirm the root cause of the event.The device was not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.
 
Event or Problem Description
It was reported that the patient underwent a lead extension replacement due to inadequate stimulation causing a decrease in therapy and the patient's preexisting symptoms of tremor to return on the right and left side of their body.During the procedure it was noted that there was no visible damage of the lead extension, however during the revision procedure lead extension was fractured as the physician was explanting the device.The patient is recovering from the procedure, however, her the symptoms of tremor are still not controlled, and will be undergoing additional programming.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25224976
Report Number3006630150-2026-03300
Device Sequence Number21284772
Product Code PJS
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)250618(10)5001392
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2025
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5001392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale